# SDR O2GA2016121985601

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N856UP
- Make and model: Beech B300
- Aircraft serial: FL1029
- Aircraft time: 716 hours, 640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Failed
- Location: Cockpit
- Part time: 716 hours, 640 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE PICKING UP CLEARANCE AT NIGHT WITH INSTRUMENT EMERGENCY LIGHTS IN THE ON POSITION. CREW NOTICED SMOKE FROM THE COPILOTS SIDE EMERGENCY INSTRUMENT LIGHT BULBS. LIGHTS WENT OUT AND BATTERY MASTER SWITCH WAS TURNED OFF. MAINTENANCE NOTICED A BURNT INOPERATIVE BULB RUBBER PLASTIC MATERIAL WITH SMALL MINOR BURNT AREAS. REPLACED INOPERATIVE BULB. ALL EMERGENCY INSTRUMENT LIGHTS OPERATIONAL CHECKS GOOD. NO SMOKE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
